# SDR HEEA083028

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- Aircraft time: 14,769 hours
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: PHI206L17001
- Condition: Worn
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLASTIC BUSHING WORN IN RIGHT HAND ELEVATOR. REPLACED WITH SERVICEABLE PART.
